# SDR U2R2008F00011

- Difficulty date: October 13, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N872SJ
- Make and model: Doug DC-8-71F
- Aircraft serial: 46040
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Rws 430
- Part time: 83,402 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RT WING XFS 430.000 CTR LEADING EDGE INTERIOR LOWER SURFACE STRAP HAS 18 INCH CRACK. (K)
